Left cells and domino tableaux in classical Weyl groups
Compositio Mathematica, Volume 101 (1996) no. 1, p. 77-98
@article{CM_1996__101_1_77_0,
     author = {McGovern, William M.},
     title = {Left cells and domino tableaux in classical Weyl groups},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {101},
     number = {1},
     year = {1996},
     pages = {77-98},
     zbl = {0876.17007},
     mrnumber = {1390833},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__101_1_77_0}
}
McGovern, William M. Left cells and domino tableaux in classical Weyl groups. Compositio Mathematica, Volume 101 (1996) no. 1, pp. 77-98. http://www.numdam.org/item/CM_1996__101_1_77_0/

1 Barbasch, D.: The unitary dual for complex classical groups, Inv. Math. 96 (1989), 103-176. | MR 981739 | Zbl 0692.22006

2 Barbasch, D.: Representations with maximal primitive ideal, in Operator algebras, unitary representations, enveloping algebras, and invariant theory, Progress in Math., #92 (A. Connes et al., eds.), Birkhauser, Boston, (1990), 317-333. | MR 1103595 | Zbl 0732.22013

3 Barbasch, D. and Vogan, D.A.: Primitive ideals and orbital integrals of complex classical groups, Math. Ann. 259 (1982), 153-199. | MR 656661 | Zbl 0489.22010

4 Barbasch, D. and Vogan, D.A.: Unipotent representations of complex semisimple Lie groups, Ann. of Math. 121 (1985), 41-110. | MR 782556 | Zbl 0582.22007

5 Collingwood, D. and Mcgovern, W.: Nilpotent Orbits in Semisimple Lie Algebras, Chapman and Hall, London, (1993). | MR 1251060

6 Duflo, M.: Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semisimple, Ann. of Math. 105 (1977), 107-120. | MR 430005 | Zbl 0346.17011

7 Garfinkle, D.: On the classification of primitive ideals for complex classical Lie algebras, I, Comp. Math. 75 (1990), 135-169. | Numdam | MR 1065203 | Zbl 0737.17003

8 Garfinkle, D.: On the classification of primitive ideals for complex classical Lie algebras, II, Comp. Math. 81 (1992), 307-336. | Numdam | MR 1149172 | Zbl 0762.17007

9 Garfinkle, D.: On the classification of primitive ideals for complex classical Lie algebras, III, Comp. Math. 88 (1993), 187-234. | Numdam | MR 1237920 | Zbl 0798.17007

10 Garfinkle, D.: On the classification of primitive ideals for complex classical Lie algebras, IV, in preparation. | Zbl 0762.17007

11 Garfinkle, D. and Vogan, D.A.: On the structure of Kazhdan-Lusztig cells for branched Dynkin diagrams, J. Alg. 153 (1992), 91-120. | MR 1195408 | Zbl 0786.22024

12 Garsia, A.M. and Mclarnan, T.J.: Relations between Young's natural and the Kazhdan-Lusztig representations of Sn, Adv. Math. 69 (1988), 32-92. | MR 937317 | Zbl 0657.20014

13 Jantzen, J.C.: Einhüllenden Algebren halbeinfacher Lie-Algebren, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 3, Springer-Verlag, New York, (1983). | MR 721170 | Zbl 0541.17001

14 Joseph, A.: A characteristic variety for the primitive spectrum of a semisimple Lie algebra, preprint, 1976. Short version in Non-Commutative Harmonic Analysis, Proceedings, Marseille-Luminy, Springer Lecture Notes #587, Springer-Verlag, New York, (1977), 102-116. | MR 450350 | Zbl 0374.17004

15 Joseph, A.: W-module structure in the primitive spectrum of the enveloping algebra of a semisimple Lie algebra, in Non-Commutative Harmonic Analysis, Proceedings, Marseille-Luminy, Springer Lecture Notes #728, Springer-Verlag, New York, (1979), 116-135. | MR 548328 | Zbl 0422.17004

16 Joseph, A.: Towards the Jantzen conjecture II, Comp. Math. 40 (1980), 69-78. | Numdam | MR 594481 | Zbl 0424.17005

17 Joseph, A.: Goldie rank in the enveloping algebra of a semisimple Lie algebra III, J. Alg. 73 (1981), 295-326. | MR 640039 | Zbl 0482.17002

18 Joseph, A.: On the cyclicity of vectors associated with Duflo involutions, in Non-Commutative Harmonic Analysis, Proceedings, Marseille-Luminy, Springer Lecture Notes #1243, Springer-Verlag, New York, (1985), 144-188. | MR 897541 | Zbl 0621.17006

19 Joseph,A.: A sum rule for scale factors in Goldie rank polynomials, J. Alg. 118 (1988), 276-311. | MR 969673 | Zbl 0699.17014

20 Kazhdan, D. and Lusztig, G.: Representations of Coxeter groups and Hecke algebras, Inv. Math. 53, (1979), 165-184. | MR 560412 | Zbl 0499.20035

21 Lusztig, G.: Irreducible representations of finite classical groups, Inv. Math. 43 (1977), 125-175. | MR 463275 | Zbl 0372.20033

22 Lusztig, G.: A class of irreducible representations of a Weyl group II, Indag. Math. 44 (1982), 219-226. | MR 662657 | Zbl 0511.20034

23 Lusztig, G.: Characters of a Reductive Group over a Finite Field, Annals of Math. Studies, #107, Princeton University Press, Princeton, (1984). | MR 742472 | Zbl 0556.20033

24 Lusztig, G.: Intersection cohomology complexes on a reductive group, Inv. Math. 75 (1984), 205-272. | MR 732546 | Zbl 0547.20032

25 Lusztig, G.: Cells in affine Weyl groups, Adv. Stud. Pure Math. 6 (1985), 255-287. | MR 803338 | Zbl 0569.20032

26 Lusztig, G.: Sur les cellules gauches des groupes de Weyl. C. R. Acad. Sci. Paris, Ser. A 302, (1986), 5-8. | MR 827096 | Zbl 0615.20020

27 Lusztig, G.: Cells in affine Weyl groups II, J. Alg. 109 (1987), 536-548. | MR 902967 | Zbl 0625.20032

28 Lusztig, G.: Leading coefficients of character values of Hecke algebras, Proc. Symp. Pure Math. 47 vol. 2 (1987), 235-262. | MR 933415 | Zbl 0657.20037

29 Lusztig, G.: Cells in affine Weyl groups III, J. Fac. Sci. Univ. Tokyo, Sect. IA Math. 34, (1987), 223-243. | MR 914020 | Zbl 0631.20028

30 Mayer, S.J.: On the characters of the Weyl group of type C, J. Alg. 33 (1975), 59-67. | MR 354840 | Zbl 0296.20004

31 Mayer, S.J.: On the characters of the Weyl group of type D, Math. Proc. Camb. Phil. Soc. 77 (1975), 259-264. | MR 364479 | Zbl 0296.20003

32 Mcgovern, W.: Completely prime maximal ideals and quantization, Mem. Amer Math. Soc. 519 (1994). | MR 1191608 | Zbl 0820.17010

33 Mcgovern, W.: Goldie ranks of hook ideals in type A. Comm. Alg. 23 (1995), 955-963. | MR 1316743 | Zbl 0824.17010

34 Vogan, D.A.: A generalized τ-invariant for the primitive spectrum of a semisimple Lie algebra, Math. Ann. 242 (1979), 209-224 | Zbl 0387.17007

35 Vogan, D.A.: Ordering of the primitive spectrum of a semisimple Lie algebra, Math. Ann. 248 (1980), 195-203. | MR 575938 | Zbl 0414.17006